# SDR USAA2014120100015

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 90,319 hours, 29,544 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N48201
- Part serial: 2309
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON REPLACE THE CAPTAINS NR 3 WINDOW FOR DELAMINATION.  R & R CAPTAINS NR 3 WINDOW IAW AMM 56-11-10-424-015.  PERFORMED WINDOW HEAT TEST IAW AMM 30-11-00-715-001.
